# SDR DALA2015090405514

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SUPPORT LOCATED AT LEVEL STR 23 AND BETWEEN FRAME 20 TO FRAME 24, RT SIDE AT FWD GALLEY AERA.  REPLACED WEB SUPPORT LOCATED AT LEVEL STR 23R AND BETWEEN FR 20 TO FR 24 RT SIDE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG NR D53114392, REPAIRED IS CLASSIFIED AS MAJOR. JOB COMPLETE.
